Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Simple utility functions with Giffen demand

Peter N. Sørensen
Economic Theory
Vol. 31, No. 2 (May 2007), pp. 367-370
Published by: Springer
Stable URL: http://www.jstor.org/stable/27822522
Page Count: 4
  • Download ($43.95)
  • Cite this Item
Simple utility functions with Giffen demand
Preview not available

Abstract

Simple utility functions with the Giffen property are presented: locally, the demand curve for a good is upward sloping. The utility functions represent continuous, monotone, convex preferences.

Page Thumbnails

  • Thumbnail: Page 
[367]
    [367]
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370